Nagaoka ferromagnetism versus long-range hopping in the one-dimensional Hubbard model

Long, M.W., Castleton, C.W.M. ORCID: 0000-0001-6790-6569 and Hayward, C.A., 1994. Nagaoka ferromagnetism versus long-range hopping in the one-dimensional Hubbard model. Journal of Physics: Condensed Matter, 6 (14), pp. 2757-2772. ISSN 0953-8984

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Physics: Condensed Matter
Creators: Long, M.W., Castleton, C.W.M. and Hayward, C.A.
Date: 1994
Volume: 6
Number: 14
ISSN: 0953-8984
Identifiers:
NumberType
10.1088/0953-8984/6/14/014DOI
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:24
Last Modified: 09 Jun 2017 13:29
URI: http://irep.ntu.ac.uk/id/eprint/12550

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year